# SDR SCNA20141223258

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT APPROXIMATELY STA 967 BY R-2 THRESHOLD FRAME HAS AREAS OF CORROSION AROUND FASTENER HOLE A250-002.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  R & R PART.
